Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (133 KB) | Metadata | Table of Contents | RSMUP summary
Volume 122, 2009, pp. 39–54
DOI: 10.4171/RSMUP/122-4

Weak Krull-Schmidt for Infinite Direct Sums of Cyclically Presented Modules over Local Rings

Afshin Amini[1], Babak Amini[2] and Alberto Facchini[3]

(1) Department of Mathematics, Shiraz University, 71454, Shiraz, Iran
(2) Department of Mathematics, Shiraz University, 71454, Shiraz, Iran
(3) Dipartimento di Matematica Pura ed Applicata, Università di Padova, Via Trieste, 63, 35121, Padova, Italy

No abstract available for this article.

No keywords available for this article.

Amini Afshin, Amini Babak, Facchini Alberto: Weak Krull-Schmidt for Infinite Direct Sums of Cyclically Presented Modules over Local Rings. Rend. Sem. Mat. Univ. Padova 122 (2009), 39-54. doi: 10.4171/RSMUP/122-4